? 06/29/20 Thelonius AMPS 287 +4 101 PMPS 275 +4 141 Dosage Advice welcome

Discussion in 'Lantus / Basaglar (glargine) and Levemir (detemir)' started by Thelonius, Jun 29, 2020.

  1. Thelonius

    Thelonius Member

    Joined:
    Nov 15, 2019
    Last thread: http://www.felinediabetes.com/FDMB/...ps-66-4-66-49-6-should-i-reduce-again.228578/

    Been a bit since I've felt the need to post, but I'm not sure what do about Thelonius's current dosage. I attempted a reduction to 0.75 a while ago which I later reversed as it seemed to be a failure.

    He had been seeming to do well on his 1.0 unit dosage, but it seems like I'm seeing less and less green and more yellow nadirs as time goes on. Should I try another increase to get him better controlled?

    Thanks
     
  2. Thelonius

    Thelonius Member

    Joined:
    Nov 15, 2019
    Got a 275 reading at PMPS, so I gave him a bit over 1 unit.

    This is the highest reading he's had in a while for PMPS so I'm a bit worried...
     
  3. Wendy&Neko

    Wendy&Neko Senior Member Moderator

    Joined:
    Feb 28, 2012
    Can I ask what criteria you are using for reductions? He's been under 50 three times on separate days on this dose, which means a reduction. Plus you are holding doses rather longer than TR suggests.
     
  4. Thelonius

    Thelonius Member

    Joined:
    Nov 15, 2019
    Well I had figured since the 0.75 was producing red/pink readings, it didn't seem like a successful reduction.

    I figured that since the error of the reader was great enough that a 48 could really be >50, that using those readings might not be the best indication of an earned reduction. I figured he was getting into the "long-term diabetic" category by now, so I was waiting to see numbers consistently in the green over a week, or a drop below 40.

    If you think he earned this reduction, I will give it to him.

    Thanks!
     
  5. Wendy&Neko

    Wendy&Neko Senior Member Moderator

    Joined:
    Feb 28, 2012
    Long term diabetic is one year after diagnosis, so he isn’t there yet.

    You held the reduction to 0.75 units too long. You look for green after the bounce is over after the reduction. If you aren’t continuities to see green nadirs, the reduction is failed Nd you go back up. If you linger too long a5 a dose, you can get glucose toxicity.
     
  6. Thelonius

    Thelonius Member

    Joined:
    Nov 15, 2019
    Ah ok thanks. Gave him his reduction today.

    I think what tripped me up was the phrase "This phase may last a long time (many months)." in the Holding the Dose section on Tilly's website.

    Hope he stays on track.
     

Share This Page